# SDR CA970318002

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T5
- Engine: Pwa JT8D17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: L507949
- Condition: Failed
- Location: Nlg
- Component: Bendix, 26010452
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON LANDING CREW REPORTED NOSE WHEEL SHIMMY.  INBOARD BEARING OF THE L/H WHEEL WAS FOUND TO HAVE FAILED.  THE ROLLER AND CAGE ASSEMBLY DEPARTED THE AIRCRAFT AND THE SECTION IN CONTACT WITH THE AXEL WELDED ITSELF TO THE AXLE.  SEVERAL PIECES OF THE BEARING DEBRIS WERE EMBEDDED INTO THE HUB AREA OF THE WHEEL.  NOSE LANDING GEAR INNER CYLINDER REPLACED DUE TO AXLE DAMAGE.  BOTH WHEELS REPLACED.
